Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

On medication for nausea, constipation, sour stomach and dizziness. Any proper cure?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
nausea and dizziness I have had persistent nausea, constipation, sour stomach and dizziness for 2 years now. I take 30mg of Compazine per day, I have had bloodwork done and have found I am anemic. I also lose worthy very easily and no matter what cannot gain weight. I've lost 20 pounds but can't gain it back. I have an awful sour stomach and chronic nausea. Tried altering diet without success
Posted Thu, 20 Dec 2012 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 48 minutes later

Thank you for the query.

Such symptoms can be caused by stomach diseases, central nervous system disease or XXXXXXX ear disease.
Stomach disease that can cause such symptoms are peptic ulcer, gastric reflux disease or even stomach cancer. Large intestine disease is also possible.
Weight lost is a symptom that should not be neglected. It is advisable for you to start some diagnostics. Abdominal ultrasound, full blood work, liver tests (AST,ALT,GGTP), pancreas amylase, urine analysis, fecal occult blood and upper GI endoscopy should be performed. If any blood in stool present, also colonoscopy should be done.
For central nervous system and ear diseases diagnostics you should visit laryngologist and neurologist. But it seems that stomach diseases should be ruled out at first.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor